# SDR BJNA201211150001

- Difficulty date: November 15, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN F/A FLASHLIGHT CHARGE INDICATOR INOPERATIVE.  R & R SERVICEABLE BATTERY IAW AMM 25-64-06.  OPS CHECK GOOD.  SECURED WITH SAFETY BREAK AWAY STRAP.
